# SDR MASA98020

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146ZV
- Make and model: Beech 1900D
- Aircraft serial: UE146
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: GE327
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: B

## Discrepancy

FLT 407 - ROW-ABQ - CREW REPORTED, NO LEFT MAIN GEAR INDICATION.  CREW VISUALLY VERIFIED GEAR WAS DOWN.  CAPTAIN PUMPED GEAR DOWN UNTIL FELT RESISTANCE.  CREW DECLARED AN EMERGENCY AND PROCEEDED TO LAND.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE BULB IN THE MAIN LANDING GEAR ANNUNCIATOR ASSY.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
